# SDR IPXA2024082151039

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 67,919 hours, 23,149 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483548
- Part serial: UNIT682
- Condition: Damaged
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW R2 IS OPAQUE. DIFFICULT TO VIEW AT NIGHT. ESPECIALLY ON THE GROUND. AIR TRAFFIC HARD TO SEE AS WELL. R&R R2 WINDOW IAW AMM 56-11-02-404-026. OPS CHECK AND LEAK CHECK GOOD.
